# SDR F3LA95019

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370528
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 465 - DEN -UPON ARRIVAL, FLIGHT CREW REPORTED RUDDER TRIM REQUIRED ONE FULL UNIT OF RIGHT RUDDER ADJUSTMENT TO ESTABLISH ZERO DEGREE DRIFT.  MAINTENANCE REPLACED THE RUDDER POWER CONTROL UNIT AND SYSTEM CHECKED OK.  (M)
